# SDR RAIA2010112000001

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 27,017 hours, 25,589 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR HANDLE AND THE LGEU.  SEVERAL EXTENSION AND RETRACTION CHECKS WERE PERFORMED WITH NO ADDITIONAL FAILURES.
